Electronic Journal of Probability
- Electron. J. Probab.
- Volume 21 (2016), paper no. 34, 29 pp.
Short time kernel asymptotics for rough differential equation driven by fractional Brownian motion
We study a stochastic differential equation in the sense of rough path theory driven by fractional Brownian rough path with Hurst parameter $H ~(1/3 < H \le 1/2)$ under the ellipticity assumption at the starting point. In such a case, the law of the solution at a fixed time has a kernel, i.e., a density function with respect to Lebesgue measure. In this paper we prove a short time off-diagonal asymptotic expansion of the kernel under mild additional assumptions. Our main tool is Watanabe’s distributional Malliavin calculus.
Electron. J. Probab., Volume 21 (2016), paper no. 34, 29 pp.
Received: 27 February 2015
Accepted: 28 March 2016
First available in Project Euclid: 22 April 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Inahama, Yuzuru. Short time kernel asymptotics for rough differential equation driven by fractional Brownian motion. Electron. J. Probab. 21 (2016), paper no. 34, 29 pp. doi:10.1214/16-EJP4144. https://projecteuclid.org/euclid.ejp/1461332875